✨ New Arrivals Just Dropped!Explore
A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count
HomeStore

A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count

A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count

Brand: A+Health

Color: Clear Orange

Features:

  • ACTIVE INGREDIENT: Contains active ingredient Cetirizine 10mg (prescription strength antihistamine for indoor and outdoor allergies)—compare to the active ingredient in Zyrtec
  • 24 HOUR RELIEF: Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itchy throat or nose
  • EASY TO SWALLOW: Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing, and our A+ Health Cetirizine HCl Softgels are original prescription strength
  • SAY GOODBYE TO ALLERGY SYMPTOMS: Provides temporary relief from common allergy symptoms at a great value; Contains 65 softgels
  • INDOOR AND OUTDOOR ALLERGIES: Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms around the clock no matter where you go with A+ Health Cetirizine HCl 10 Mg Softgels

Binding: Health and Beauty

Release Date: 27-03-2019

model number: CET65

Part Number: CET65

Details: Our A+ Health Cetirizine HCl Softgels are designed to provide all-day relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itching of the throat or nose. Exposure to an allergen like ragweed, dust mites, pollen, cockroaches, pet dander or mold can trigger an immune response, causing discomfort for the upper respiratory system. Cetirizine is an antihistamine used to relieve common allergy symptoms. It works by blocking the histamines that your body makes during an allergic reaction so you can function again. Read the full package before use. Liquid-filled capsules are easy to swallow. Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms and get the basic care you need with A+ Health Cetirizine HCl (hydrochloride) Softgels. A+ Health Cetirizine HCl Softgels contain the active ingredient Cetirizine 10mg which compares to the active ingredient in Zyrtec. Contains 65 softgels.

EAN: 0369452265888

Package Dimensions: 4.2 x 1.9 x 1.8 inches

$9.68
A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count
$9.68

More Images

A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count - Image 2
A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count - Image 3
A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count - Image 4
A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count - Image 5
A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count - Image 6
A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count - Image 7
A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count - Image 8

A+Health Cetirizine Hcl 10 Mg Liquid Gels, Antihistamine for 24 Hour Allergy Relief, 65 Count

Brand: A+Health

Color: Clear Orange

Features:

  • ACTIVE INGREDIENT: Contains active ingredient Cetirizine 10mg (prescription strength antihistamine for indoor and outdoor allergies)—compare to the active ingredient in Zyrtec
  • 24 HOUR RELIEF: Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itchy throat or nose
  • EASY TO SWALLOW: Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing, and our A+ Health Cetirizine HCl Softgels are original prescription strength
  • SAY GOODBYE TO ALLERGY SYMPTOMS: Provides temporary relief from common allergy symptoms at a great value; Contains 65 softgels
  • INDOOR AND OUTDOOR ALLERGIES: Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms around the clock no matter where you go with A+ Health Cetirizine HCl 10 Mg Softgels

Binding: Health and Beauty

Release Date: 27-03-2019

model number: CET65

Part Number: CET65

Details: Our A+ Health Cetirizine HCl Softgels are designed to provide all-day relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itching of the throat or nose. Exposure to an allergen like ragweed, dust mites, pollen, cockroaches, pet dander or mold can trigger an immune response, causing discomfort for the upper respiratory system. Cetirizine is an antihistamine used to relieve common allergy symptoms. It works by blocking the histamines that your body makes during an allergic reaction so you can function again. Read the full package before use. Liquid-filled capsules are easy to swallow. Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms and get the basic care you need with A+ Health Cetirizine HCl (hydrochloride) Softgels. A+ Health Cetirizine HCl Softgels contain the active ingredient Cetirizine 10mg which compares to the active ingredient in Zyrtec. Contains 65 softgels.

EAN: 0369452265888

Package Dimensions: 4.2 x 1.9 x 1.8 inches

Product Information

Shipping & Returns

Description

Brand: A+Health

Color: Clear Orange

Features:

  • ACTIVE INGREDIENT: Contains active ingredient Cetirizine 10mg (prescription strength antihistamine for indoor and outdoor allergies)—compare to the active ingredient in Zyrtec
  • 24 HOUR RELIEF: Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itchy throat or nose
  • EASY TO SWALLOW: Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing, and our A+ Health Cetirizine HCl Softgels are original prescription strength
  • SAY GOODBYE TO ALLERGY SYMPTOMS: Provides temporary relief from common allergy symptoms at a great value; Contains 65 softgels
  • INDOOR AND OUTDOOR ALLERGIES: Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms around the clock no matter where you go with A+ Health Cetirizine HCl 10 Mg Softgels

Binding: Health and Beauty

Release Date: 27-03-2019

model number: CET65

Part Number: CET65

Details: Our A+ Health Cetirizine HCl Softgels are designed to provide all-day relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itching of the throat or nose. Exposure to an allergen like ragweed, dust mites, pollen, cockroaches, pet dander or mold can trigger an immune response, causing discomfort for the upper respiratory system. Cetirizine is an antihistamine used to relieve common allergy symptoms. It works by blocking the histamines that your body makes during an allergic reaction so you can function again. Read the full package before use. Liquid-filled capsules are easy to swallow. Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms and get the basic care you need with A+ Health Cetirizine HCl (hydrochloride) Softgels. A+ Health Cetirizine HCl Softgels contain the active ingredient Cetirizine 10mg which compares to the active ingredient in Zyrtec. Contains 65 softgels.

EAN: 0369452265888

Package Dimensions: 4.2 x 1.9 x 1.8 inches